UAB Digital Repository of Documents 48 records found  1 - 10nextend  jump to record: Search took 0.03 seconds. 
1.
The center problem for Z2-symmetric nilpotent vector fields / Algaba, Antonio (Universidad de Huelva. Departamento de Matemáticas) ; García, Cristóbal (Universidad de Huelva. Departamento de Matemáticas) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We say that a polynomial differential system x˙=P(x,y), y˙=Q(x,y) having the origin as a singular point is Z-symmetric if P(−x,−y)=−P(x,y) and Q(−x,−y)=−Q(x,y). It is known that there are nilpotent centers having a local analytic first integral, and others which only have a C first integral. [...]
2018 - 10.1016/j.jmaa.2018.05.079
Journal of mathematical analysis and applications, Vol. 466, Issue 1 (October 2018) , p. 183-198  
2.
On the computation of Darboux first integrals of a class of planar polynomial vector fields / Ferragut, Antoni (Universitat Jaume I. Institut Universitari de Matemàtiques i Aplicacions de Castelló. Departament de Matemàtiques) ; Galindo, Carlos (Universitat Jaume I. Institut Universitari de Matemàtiques i Aplicacions de Castelló. Departament de Matemàtiques) ; Monserrat, Francisco (Universitat Politècnica de Valencia. Institut Universitari de Matemàtica Pura i Aplicada)
We study the class of planar polynomial vector fields admitting Darboux first integrals of the type ∏ri = 1fαii, where the αi's are positive real numbers and the fi's are polynomials defining curves with only one place at infinity. [...]
2019 - 10.1016/j.jmaa.2019.05.052
Journal of mathematical analysis and applications, Vol. 478, Issue 2 (October 2019) , p. 743-763  
3.
17 p, 389.6 KB Periodic solutions of linear, Riccati, and Abel dynamic equations / Bohner, Martin (Missouri S&T) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
We study the number of periodic solutions of linear, Riccati and Abel dynamic equations in the time scales setting. In this way, we recover known results for corresponding differential equations and obtain new results for associated difference equations. [...]
2019 - 10.1016/j.jmaa.2018.10.018
Journal of mathematical analysis and applications, Vol. 470, Núm. 2 (February 2019) , p. 733-749  
4.
15 p, 488.5 KB On central configurations of the κn-body problem / Barrabés Vera, Esther (Universitat de Girona) ; Cors Iglesias, Josep Maria (Universitat Politècnica de Catalunya)
We consider planar central configurations of the Newtonian κn-body problem consisting in κ groups of regular n-gons of equal masses, called (κ,n)-crown. We derive the equations of central configurations for a general (κ,n)-crown. [...]
2019 - 10.1016/j.jmaa.2019.04.010
Journal of mathematical analysis and applications, Vol. 476, Núm. 2 (August 2019) , p. 720-736  
5.
17 p, 411.0 KB Singularities of inner functions associated with hyperbolic maps / Evdoridou, Vasiliki (The Open University) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtiques i Informàtica) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtiques i Informàtica) ; Sixsmith, David J. (University of Liverpool)
Let f be a function in the Eremenko-Lyubich class B, and let U be an unbounded, forward invariant Fatou component of f. We relate the number of singularities of an inner function associated to f $w ith the number of tracts of f. [...]
2019 - 10.1016/j.jmaa.2019.04.045
Journal of mathematical analysis and applications, Vol. 477, Issue 1 (September 2019) , p. 536-550  
6.
21 p, 408.3 KB Zero entropy for some birational maps of C² / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zafar, Sundus (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this study, we consider a special case of the family of birational maps f:C² → C² , which were dynamically classified by [13]. We identify the zero entropy subfamilies of f and explicitly give the associated invariant fibrations. [...]
2019 - 10.1016/j.jmaa.2018.11.047
Journal of mathematical analysis and applications, Vol. 474, Issue 2 (June 2019) , p. 765-781  
7.
23 p, 5.9 MB Rational maps with Fatou components of arbitrarily large connectivity / Canela Sánchez, Jordi (Université Paul Sabatier. Institut de Mathématiques de Toulouse)
We study the family of singular perturbations of Blaschke products B_a,(z)=z^3-a1- ^2. We analyse how the connectivity of the Fatou components varies as we move continuously the parameter . We prove that all possible escaping configurations of the critical point c_-(a,) take place within the parameter space. [...]
2018 - 10.1016/j.jmaa.2018.01.061
Journal of mathematical analysis and applications, Vol. 462, issue 1 (June 2018) , p. 35-56  
8.
26 p, 687.0 KB Simultaneous bifurcation of limit cycles from a cubic piecewise center with two period annuli / Da Cruz, Leonardo Pereira Costa (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the number of periodic orbits that bifurcate from a cubic polynomial vector field having two period annuli via piecewise perturbations. The cubic planar system (x',y')= (-y((x-1)² + y²),x((x-1)² + y²) has simultaneously a center at the origin and at infinity. [...]
2018 - 10.1016/j.jmaa.2017.12.072
Journal of mathematical analysis and applications, Vol. 461, issue 1 (May 2018) , p. 248-272  
9.
14 p, 356.4 KB Limit cycles for discontinuous planar piecewise linear differential systems separated by one straight line and having a center / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)
From the beginning of this century more than thirty papers have been published studying the limit cycles of the discontinuous piecewise linear differential systems with two pieces separated by a straight line, but it remains open the following question: what is the maximum number of limit cycles that this class of differential systems can have? Here we prove that when one of the linear differential systems has a center, real or virtual, then the discontinuous piecewise linear differential system has at most two limit cycles.
2018 - 10.1016/j.jmaa.2018.07.024
Journal of mathematical analysis and applications, Vol. 467, issue 1 (Nov. 2018) , p. 537-549  
10.
14 p, 313.9 KB On extended chebyshev systems with positive accuracy / Novaes, Douglas D. (Universidade Estadual de Campinas (Brasil). Departamento de Matemática) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
A classical necessary condition for an ordered set of n+1 functions F to be an ECT-system in a closed interval is that all the Wronskians do not vanish. With this condition all the elements of Span(F) have at most n zeros taking into account the multiplicity. [...]
2017 - 10.1016/j.jmaa.2016.10.076
Journal of mathematical analysis and applications, Vol. 448 Núm. 1 (April 2017) , p. 171-186  

UAB Digital Repository of Documents : 48 records found   1 - 10nextend  jump to record:
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.